JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ROBUST DUALITY FOR GENERALIZED INVEX PROGRAMMING PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ROBUST DUALITY FOR GENERALIZED INVEX PROGRAMMING PROBLEMS
Kim, Moon Hee;
  PDF(new window)
 Abstract
In this paper we present a robust duality theory for generalized convex programming problems under data uncertainty. Recently, Jeyakumar, Li and Lee [Nonlinear Analysis 75 (2012), no. 3, 1362-1373] established a robust duality theory for generalized convex programming problems in the face of data uncertainty. Furthermore, we extend results of Jeyakumar, Li and Lee for an uncertain multiobjective robust optimization problem.
 Keywords
robust multiobjective optimization;robust weakly efficient solution;necessary optimality theorem;Wolfe type robust duality;
 Language
English
 Cited by
1.
ON DUALITY THEOREMS FOR ROBUST OPTIMIZATION PROBLEMS,;;

충청수학회지, 2013. vol.26. 4, pp.723-734 crossref(new window)
1.
ON DUALITY THEOREMS FOR ROBUST OPTIMIZATION PROBLEMS, Journal of the Chungcheng Mathematical Society, 2013, 26, 4, 723  crossref(new windwow)
2.
OPTIMALITY CONDITIONS AND DUALITY IN FRACTIONAL ROBUST OPTIMIZATION PROBLEMS, East Asian mathematical journal , 2015, 31, 3, 345  crossref(new windwow)
3.
OPTIMALITY CONDITIONS AND DUALITY IN NONDIFFERENTIABLE ROBUST OPTIMIZATION PROBLEMS, East Asian mathematical journal , 2015, 31, 3, 371  crossref(new windwow)
4.
ON OPTIMALITY AND DUALITY FOR GENERALIZED FRACTIONAL ROBUST OPTIMIZATION PROBLEMS, East Asian mathematical journal , 2015, 31, 5, 737  crossref(new windwow)
 References
1.
A. Ben-Tal, L. E. Ghaoui, and A. Nemirovski, Robust Optimization, Princeton Series in Applied Mathematics, 2009.

2.
A. Ben-Tal and A. Nemirovski, Robust-optimization-methodology and applications, Math. Program. Ser B 92 (2002), no. 3, 453-480. crossref(new window)

3.
A. Ben-Tal and A. Nemirovski, Selected topics in robust convex optimization, Math. Program. Ser B 112 (2008), no. 1, 125-158.

4.
D. Bertsimas and D. Brown, Constructing uncertainty sets for robust linear optimization, Oper. Res. 57 (2009), no. 6, 1483-1495. crossref(new window)

5.
D. Bertsimas, D. Pachamanova, and M. Sim, Robust linear optimization under general norms, Oper. Res. Lett. 32 (2004), no. 6, 510-516. crossref(new window)

6.
V. Jeyakumar, G. Li, and G. M. Lee, A robust von Neumann minimax theorem for zero-sum games under bounded payoff uncertainty, Oper. Res. Lett. 39 (2011), no. 2, 109-114. crossref(new window)

7.
V. Jeyakumar, G. Li, and G. M. Lee, Robust duality for generalized convex programming problems under data uncertainty, Nonlinear Anal. 75 (2012), no. 3, 1362-1373. crossref(new window)

8.
D. Kuroiwa and G. M. Lee, On robust multiobjective optimization, submitted.